Table of Contents
Algebra
Volume 2014, Article ID 842378, 5 pages
http://dx.doi.org/10.1155/2014/842378
Research Article

On the Torsion Units of Integral Adjacency Algebras of Finite Association Schemes

Department of Mathematics and Statistics, University of Regina, Regina, SK, Canada S4S 0A2

Received 26 August 2014; Accepted 26 November 2014; Published 16 December 2014

Academic Editor: Burkhard Külshammer

Copyright © 2014 Allen Herman and Gurmail Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P.-H. Zieschang, Theory of Association Schemes, Springer Monographs in Mathematics, Springer, Berlin, Germany, 2005. View at MathSciNet
  2. G. Higman, Units of group rings [Ph.D. thesis], University of Oxford, 1940.
  3. S. D. Berman, “On the equation xm=1 in an integral group ring,” Ukrainskii Matematicheski Zhurnal, vol. 7, pp. 253–261, 1955. View at Google Scholar · View at MathSciNet
  4. J. A. Cohn and D. Livingstone, “On the structure of group algebras. I,” Canadian Journal of Mathematics, vol. 17, pp. 583–593, 1965. View at Google Scholar · View at MathSciNet
  5. S. K. Sehgal, Units in Integral Group Rings, vol. 69 of Pitman Monographs and Surveys in Pure and Applied Mathematics, Longman Scientific and Technical, Harlow, UK, 1993.
  6. A. Hanaki and I. Miyamoto, Classification of Small Association Schemes, http://math.shinshu-u.ac.jp/~hanaki/as/.
  7. A. Hanaki and M. Hirasaka, “Theory of Hecke algebras to association schemes,” SUT Journal of Mathematics, vol. 38, no. 1, pp. 61–66, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus